| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage(bathroom).Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
Event or Problem Description
Consumer reported complaint for low and erratic blood glucose test results.The customer is concerned with tests results of 58 and 61mg/dl.The expected fasting blood glucose test result range is 70-80mg/dl.The customer did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored according to specification in the bathroom.Test strip lot manufacturer's expiration date is 04/23/2019, and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history:
(b)(6).
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = t) internal report (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Correction:.
Event or Problem Description
Consumer reported complaint for low and erratic blood glucose test results.The customer is concerned with tests results of 58 and 61mg/dl.The expected fasting blood glucose test result range is 70-80mg/dl.The customer did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored according to specification in the bathroom.Test strip lot manufacturer's expiration date is 04/23/2019 and open vial date is 10/30/2018.The meter memory was reviewed for previous test result history: result 1:123mg/dl date:(b)(6) time:1:53pm fasting, result 2:61mg/dl date:(b)(6) time:1:51pm fasting, result 3:108mg/dl date:(b)(6) time:2:00am fasting, result 4:126mg/dl date:(b)(6) time:10:17pm unknown, result 5:58mg/dl date:(b)(6) time:1:53pm fasting.